MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100CS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant stated that the surgery started properly, but during the operative part the customer noticed a deficit of: 220.Thus, something happened during the change from diagnostic to operative portion, e.G., they most likely performed the instrument recognition and zeroed the deficit display before all the fluid in the under buttocks drape reached the container scale.Hence, after zeroing, an outflow volume was delivered to the system and the system could not include the inflow volume in the calcula-tion.As a logical consequence, the system calculated the outflow volume minus zero inflow volume as a deficit and thus displayed a minus value.However, it may also possible that the device malfunctioned because of a defective scale board.Patient harm has not been reported.As the device was not re-turned for evaluation and the end user did not respond to further enquiries, a malfunction cannot be excluded, and the event is reported to fda.
 
Event or Problem Description
"we have been informed of the following event: ""surgical applications specialist (apps spec) received a transferred call from gss tech support rep, (b)(4), on (b)(6) 2022 @ 7:50am pst.Customer, (b)(6), stated the dr.Is using myosure reach trd and is having an issue with distension.The customer placed apps spec on speaker phone with the dr.The dr.Explained that all was fine during diagnostic portion, but when inserting the device into the cavity there was poor distension.Customer noticed a -220 on deficit.Apps spec confirmed the customer was using the aquilex 100p pump (serial (b)(4)).Apps spec confirmed nothing was laying across the canisters to indicate a negative deficit.Apps spec asked for set pressure.Dr.Stated the set pressure was increased to 110mmhg.Apps spec asked about the vacuum setting.Customer stated vacuum is between medium and high.Apps spec had the customer lower the vacuum to the lowest setting.Apps spec confirmed patient#s map was at 63mmhg.The dr.Stated she was going to stop at this point.As apps spec was gathering the serial number of the pump, apps spec heard the reach device cutting.It is uncertain if the dr.Was able to restore distension with better visualization.This was not confirmed.The dr.Questioned why the roller wheel would stop.Apps spec explained once the set pressure reaches intrauterine pressure (iup), the wheel stops but the dr.Should still be able to see the cavity to proceed.(b)(6) asked for their territory manager (tm.), (b)(4), to run the deficit test on the pump before they use it on their next procedures.Apps spec offered to reach out to their tm to make sure this request was made.The customer was grateful and thanked apps spec.No returns requested.No patient injury.Apps spec reached out to tm with procedure details.Case closed.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL-100
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key14106349
Report Number3002914049-2022-00002
Device Sequence Number20073941
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown